# SDR WX0A1900010073961

- Difficulty date: May 18, 2021
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N235NV
- Make and model: Airbus A320-214
- Aircraft serial: 1130
- Aircraft time: 32,152 hours, 23,794 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: 9
- Nature of condition: P
- Precautionary procedure: K

## Discrepancy

NRC 2000-0001: (274-2) JUST FWD OF R/H WINDSHIELD, BTWN FR3-4, DENT FOUND. / JUST FWD OF R/H WINDSHIELD BTW FR 3-4, DENT FOUND WITHIN LIMITS IAW SRM 53-00-11-283-005. REPAIR CATEGORY B, SEE SRI 53-00-11-205-050 FOR INSPECTION REQUIREMENTS. INSPECTION THRESHOLD FROM TIME OF ADL/REPAIR EMBODIMENT: 60000FC/120000FH, SUBSEQUENT INSPECTION AT INTERVALS OF: TBD, INSPECTION METHOD: TBD. DENT DIMENSIONS: LENGTH: 2.900IN, WIDTH: 1.300IN,  DEPTH: 0.032IN, A: 0.660IN, SKIN THICKNESS: 0.079IN, D/A   0.1?  0.032   0.066. SEE AWS FOR DETAIL."
